MathSciNet Relay Station
MathSciNet bibliographic data
MR1960924 32V30 (32V40)
Diederich, Klas; Pinchuk, Sergey Regularity of continuous CR maps in arbitrary dimension. Michigan Math. J. 51 (2003), no. 1, 111–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement